山東大學(xué)數(shù)學(xué)學(xué)院導(dǎo)師:楊連中

發(fā)布時(shí)間:2021-10-09 編輯:考研派小莉 推薦訪問(wèn):
山東大學(xué)數(shù)學(xué)學(xué)院導(dǎo)師:楊連中

山東大學(xué)數(shù)學(xué)學(xué)院導(dǎo)師:楊連中內(nèi)容如下,更多考研資訊請(qǐng)關(guān)注我們網(wǎng)站的更新!敬請(qǐng)收藏本站,或下載我們的考研派APP和考研派微信公眾號(hào)(里面有非常多的免費(fèi)考研資源可以領(lǐng)取,有各種考研問(wèn)題,也可直接加我們網(wǎng)站上的研究生學(xué)姐微信,全程免費(fèi)答疑,助各位考研一臂之力,爭(zhēng)取早日考上理想中的研究生院校。)

山東大學(xué)數(shù)學(xué)學(xué)院導(dǎo)師:楊連中 正文


  楊連中,1960年生;教授、博士生導(dǎo)師。

  學(xué)術(shù)經(jīng)歷
  1997—, 山東大學(xué)數(shù)學(xué)學(xué)院,教授
  1992—1997,山東大學(xué)數(shù)學(xué)學(xué)院,副教授
  1987—1992,山東大學(xué)數(shù)學(xué)學(xué)院,講師

  訪問(wèn)經(jīng)歷
  2003. 9—2004. 9,里賈納大學(xué),訪問(wèn)學(xué)者
  2003. 1—2003. 6,伊利諾伊大學(xué)香檳分校(教育部雙語(yǔ)教學(xué)項(xiàng)目)
  2001. 1—2001. 2,日本山形大學(xué),日本國(guó)際基督大學(xué),學(xué)術(shù)交流

  學(xué)習(xí)經(jīng)歷
  2001. 07: 山東大學(xué),博士學(xué)位
  1984. 12: 山東大學(xué),碩士學(xué)位
  1982. 01: 山東師范大學(xué),學(xué)士學(xué)位

  項(xiàng)目
  2012—2015, 國(guó)家自然科學(xué)基金面上項(xiàng)目:覆蓋曲面理論、隨機(jī)級(jí)數(shù)及算子不等式的若干研究,合作項(xiàng)目
  2011—2012, 國(guó)家自然科學(xué)基金面上項(xiàng)目:函數(shù)值分布與若干公共值文研究,合作項(xiàng)目
  2011—2013,山東省自然科學(xué)基金面上項(xiàng)目:值分布理論研究及其在與差分微分方程中的應(yīng)用,負(fù)責(zé)人
  2007—2009,國(guó)家自然科學(xué)基金面上項(xiàng)目:亞純函數(shù)值分布理論與復(fù)微分方程,負(fù)責(zé)人

  獲獎(jiǎng)
  2010獲山東大學(xué)學(xué)生社團(tuán)實(shí)踐活動(dòng)優(yōu)秀指導(dǎo)教師
  2001年獲山東省科協(xié)優(yōu)秀論文一等獎(jiǎng)
  1999年山東省科技進(jìn)步二等獎(jiǎng)(with H.X.Yi and P. C. Hu)
  1998獲山東大學(xué)《數(shù)學(xué)分析》課程優(yōu)秀教學(xué)獎(jiǎng)
  1998年山東省教委科技進(jìn)步二等獎(jiǎng)(with P. C. Hu)
  1998年山東大學(xué)優(yōu)秀教師
  1996年獲山東大學(xué)優(yōu)秀基礎(chǔ)課獎(jiǎng)

  論著
  69.(with H. X. Yi) On meromorphic solutions of Fermat type functional equations (in Chinese). Science China, Ser. A, 2011, 41(10): 907-932.
  68.(with X. G. Qi) Some results of higher order linear differential equations, Dynamics of Continuous, Discrete and Impulsive Systems, Series A: Mathematical Analysis 18 (2011) 599-614.
  67.(with K. Liu and X. L. Liu) Existence of entire solutions of nonlinear difference equations, Czechoslovak Mathematical Journal, 61 (136) (2011), 565–576
  66.(with Z. H. Wang and X. G. Qi) Subnormal solutions of higher order linear differential equations, Dynamics of Continuous, Discrete and Impulsive Systems, Series A: Mathematical Analysis 18 (2011) 545-552
  65.(with J. Dou and X. G. Qi) Entire functions that share fixed-points, Bull. Malays. Math. Sci. Soc. (2) 34 (2011), no. 2, 355–367.
  64.(with X. G. Qi) Differential analogues of the Brück conjecture, Ann. Polon. Math. 101 (2011), no. 1, 31–38.
  63.(with J. L. Zhang) On some results of Yi and their applications in the functional equations, Acta Math. Sci. Ser. B Engl. Ed. 30 (2010), no. 5, 1649–1660.
  62.(with N. Li) Meromorphic function that shares one small function with its differential polynomial, Kyungpook Math. J. 50 (2010), no. 3, 447–454.
  61.(with J. L. Zhang) A power of an entire function sharing one value with its derivative. Comput. Math. Appl. 60 (2010), no. 7, 2153–2160.
  60.(with X. G. Qi and K. Liu) Uniqueness and periodicity of meromorphic functions concerning the difference operator. Comput. Math. Appl. 60 (2010), no. 6, 1739–1746
  59.(with X. G. Qi) Uniqueness of entire functions and fixed points. Ann. Polon. Math. 97 (2010), no. 1, 87–100.
  58.Corrigendum to “Non-existence of meromorphic solutions of a Fermat type functional equation”, Aequationes Math. 76, 1/2 (2008), 140–150 [MR2443466]. Aequationes Math. 78 (2009), no. 3, 329.
  57.(with K. Liu) On the complex osicillation of higher order linear differential equations,Bull. Korean Math. Soc 46 (2009) 607-615.
  56.(with K. Liu) Value distribution of the difference operator,Archiv der Mathematik,, 92 2009), 270-278.
  55.(with J. Zhang) A power of a meromorphic function sharing a small function with its derivative, Ann.Acad.Sci.Fenn.Math., 34 (2009) ,249-260.
  54.(with J. Zhang) Non-existence of meromorphic solutions of Fermat type functional equations, Aequationes Mathematices, Vol.76 2008, pp.140-150.
  53.(with K. Liu) Entire Solutions of Certain Type Differential Equations,Dynamics of Continuous, Discrete and Impulsive Systems,Seris A, Vol.15(2008), 217-228.
  52.(with J. Zhang) Some results related to a Conjecture of R. Br\”uck Concerning meromorphic functions sharing one small function with their derivatives, Annales Academiæ Scientiarum Fennicæ Mathematica Volumen 32, 2007, 141–149
  51.(with K. Liu) Solutions of a pair of differential equations and their applications, Communications in Mathematical Analysis Volume 3, Number 1, pp. 45–52 (2007)
  50.(with H. X. Yi) Some Results Related to a Question of Hinkkanen, Acta Mathematica Sinica, English Series Aug., 2007, Vol. 23, No. 8, pp. 1405–1412
  49.(with J. Zhang) Some results related to a Conjecture of R. Br\”uck, J. Inequal. Pure and Appl. Math.,Vol.8(1), (2007), Art.18, 11pp
  48.(with K. Liu) Meromorphic functions sharing one value with their derivatives, J. Inequal. Pure and Appl. Math., 7(3)(2006), Art.93, pp. 3-18.

  47.Growth of linear differential equations and their applications, Israel J. Of Mathematics, Vol. 147, 2005, 359-372.
  46.Meromorphic functions and also their first two derivatives have the same zeros, Ann. Acad. Sci. Fen. Mathematica, Vol. 30, 2005, 205-218.
  45.Solutions of a pair of differential equations and their applications, Proc. Japan Acad. Ser. A, Vol. 80, 2004, 1-5.
  44.(with W. C. Lin) Normality of a family of holomorphic functions which share one finite value with their derivatives. Acta Math. Sinica, 46 (2003), No.3, 539-544.
  43.(with W. C. Lin) On R. Bruck’s Conjecture and the Related Problems, Proceedings of the eighth ICFIDCA, 2001, 247-253.
  42.Entire functions that share one value with one of their derivatives, in “Finite or Infinite Dimensional Complex Analysis, Fukuoka 1999” (Proc. Conf.), Lecture Notes in Pure and Applied Mathematics, Vol. 214, 617-624, Marcel Dekker, New York, 2000.
  41.Some Recent Progress in the Uniqueness Theory of Meromorphic Functions, Proceedings of The Second ISAAC Congress, 2000, 515-523.
  40.Solutions of a differential equation and its application, Kodai Math. J., 22 (1999), 458-464.
  39.(with Q. Zhang) Uniqueness of meromorphic functions with four shared values,Science in Shandong, 12(1999),8-12.(In Chinese)
  38.(with G. Gundersen) Entire functions that share one value with one or two of there derivatives, Journal of Mathematical Analysis and Applications, Vol.223:88-95, 1998.
  37.Uniqueness theorems on entire functions that share one value with one or two of there derivatives, Proceeding of the Sixth International Colloquium on Finite Or Infinite Dimensional Complex Analysis, Andong, Korea, 176-183, 1998.
  36.Entire functions that share one value with their derivatives, Bulletin of Hong Kong Math. Soc. Vol.2, 115-121, 1998.
  35.Further results on entire functions that share one value with their derivatives, Journal of Mathematical Analysis and Applications, Vol.212: 529-536, 1997.
  34.Meromorphic functions that share two values, Journal of Mathematical Analysis and Applications, Vol.209:542-550, 1997.
  33.(with H. X. Yi) Meromorphic functions that share two sets, Kodai Math. J., Vol.20(2): 127-134,1997.
  32.On the deficiencies of algebroid functions, Journal of System Science and Mathematical Sciences, Vol. 17(4): 338-344,1997.(In Chinese)
  31.On the relations between the growth and the number of exceptional functions of an algebroid function, Journal of Shandong University,Vol.31(1):28-34,1996.(In Chinese)
  30.On the deficiencies and the growth properties algebroid functions, Journal of Shandong University,Vol.30 248-253, 1995. (In Chinese)
  29.On the spread relation and its applications of algebroid functions, Journal of System Science and Mathematical Sciences, Vol.14(1):49-57,1994.(In Chinese)
  28.Further results on the deficiencies of algebroid functions, Bull. Austral. Math. Soc. Vol.47: 341-346, 1993.
  27.Defect relations of holomorphic curves of lower order less than one, Complex Variables Theory and Application, Vol.22: 121 -128, 1993.
  26.(with C. C. Yang) Remarks on the deficiencies of system of entire functions of finite order, Complex Variables Theory and Application, Vol.18:237-241,1992.
  25.On the behavior of algebroid functions of smooth growth, Bull. Cal. Math. Soc., Vol.84: 259-264, 1992.
  24.On a note of Sato’s Theorem, Journal of Shandong University,Vol.27: 284-288, 1992.(In Chinese)

  23.Power series with Hadamard gaps and normal functions, Northeastern Math. J., Vol.7(2): 249-252, 1991.
  22.A note on a theorem of Hayman, Northeastern Math. J., Vol.7(4): 453-456, 1991.
  21.(with P. C. Hu) On the admissible solutions of an algebraical differential equations, Journal of Shandong University,Vol.25(2): 19-25, 1991.
  20.Entire functions that share finite values with their derivatives, Bull. Austral. Math. Soc., Vol.41: 337-342, 1990.
  19.Sums of deficiencies of algebroid functions, Bull. Austral. Math. Soc., Vol.42: 191-200, 1990.
  18.On the growth of algebroid functions with n+1 deficient functions, Journal of Shandong University,Vol.25(1): 1-9, 1990.(In Chinese)
  17.(with X. Zhan) Generalizations of Valiron’s elliptic theorem of algebroid functions , Journal of Shandong University,Vol.25(2): 154-160, 1990.(In Chinese)
  16.On an extension of a theorem of Sato. Bull. Austral. Math. Soc., Vol.40: 441-446, 1989.
  15.Characteristic functions of meromorphic functions and their derivatives, Indian J. Math., Vol.31(3): 273-280, 1989.
  14.On an elliptic theorem for algebroid functions, Advances in Math., Vol.18(3): 377-378, 1989.
  13.A note on the characteristic functions of a meromorphic function and its derivatives,Chinese Annual of Mathematics,Vol.10A: 101-105, 1989.(In Chinese)
  12.On the relations between the growth and the number of exceptional functions of an algebroid function,Acta Math. Sinica,Vol.32(3): 289-295, 1989.(In Chinese)
  11.On the characteristic functions and the deficiencies of meromorphic functions, Journal of Shandong University,Vol.24(1):7-11,1989.(In Chinese)
  10.On a problem of Ozawa,Journal of Shandong University,Vol.24(4):10 -16,1989.(In Chinese)
  9.On the mean values of an analytical function,Journal of Shandong University,Vol.23(1): 112-115, 1988.(In Chinese)
  8.On the growth of algebroid functions with n+1 deficient functions, Journal of Mathematical reseach and exposition,Vol.8(2): 228-228, 1988.(In Chinese)
  7.On the qusi-deficiency of meromorphic functions,Hunan Annual of Mathematics, Vol.8(1-2): 33-40, 1988.(In Chinese)
  6.On the relations between the number of deficient functions and the growth of an algebroid function, Advances in Math., Vol. 14(4): 439-440, 1987.
  5.On the mean values of a class of analytical functions,Journal of Shandong University,Vol. 22(1): 23-31, 1987.(In Chinese)
  4.On the characteristic functions of meromorphic functions,Northeastern Math. J.,Vol. 3(3): 292-298, 1987.(In Chinese)
  3.On the exceptional value and exceptional functions of meromorphic functions,Journal of Mathematical reseach and exposition,Vol. 7(4): 571-576, 1987. (In Chinese)
  2.On the proximate order and proximate Type zero order Legendre seris, Pure and Applied Mathematics,Vol. 2(1): 84-91, 1986.(In Chinese)
  1.On the entire functions defined by Legendre seris,,Hunan Annual of Mathematics, Vol. 5(2): 92-93, 1985.(In Chinese)

  *如果發(fā)現(xiàn)導(dǎo)師信息存在錯(cuò)誤或者偏差,歡迎隨時(shí)與我們聯(lián)系,以便進(jìn)行更新完善。

以上老師的信息來(lái)源于學(xué)校網(wǎng)站,如有更新或錯(cuò)誤,請(qǐng)聯(lián)系我們進(jìn)行更新或刪除,聯(lián)系方式

添加山東大學(xué)學(xué)姐微信,或微信搜索公眾號(hào)“考研派小站”,關(guān)注[考研派小站]微信公眾號(hào),在考研派小站微信號(hào)輸入[山東大學(xué)考研分?jǐn)?shù)線、山東大學(xué)報(bào)錄比、山東大學(xué)考研群、山東大學(xué)學(xué)姐微信、山東大學(xué)考研真題、山東大學(xué)專業(yè)目錄、山東大學(xué)排名、山東大學(xué)保研、山東大學(xué)公眾號(hào)、山東大學(xué)研究生招生)]即可在手機(jī)上查看相對(duì)應(yīng)山東大學(xué)考研信息或資源

山東大學(xué)考研公眾號(hào) 考研派小站公眾號(hào)
山東大學(xué)

本文來(lái)源:http://talkofages.com/shandongdaxue/daoshi_494323.html

推薦閱讀